# SDR AU000817

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150B
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 0512122
- Condition: Corroded
- Location: Wing Attach Fitt
- Part time: 7,135 cycles
- Component: Wing Attach Fitt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING REAR ATTACHMENT FITTINGS CORRODED.  (X)
